# SDR UPS03240688

- Difficulty date: April 14, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  CORROSION ON FRAME TIE ANGLE BS 351.2 S24L - S25L.   DAMAGE REMOVED IAW SRM 51-10-01 FOUND OUTSIDE LIMITS.  REPAIR SECTIO N FABRICATED IAW FLAP PATTERN LAYOUT AS PER SRM 51-20-1.
